Priapism associated with risperidone treatment.

Priapism is the occurrence of sustained and painful erection that does not result from sexual desire and fails to subside despite orgasm. It is often ...
119KB Sizes 5 Downloads 4 Views

Recommend Documents


A case of priapism with risperidone.
Priapism is a urologic emergency defined as a prolonged, possibly painful, penile erection. There are several known causes of priapism including psychotropic medications. One of the mechanisms by which antipsychotics are believed to induce priapism i

Early onset priapism under chlorpromazine and risperidone therapy.
Priapism is a prolonged and usually painful erection which is not associated with the sexual desire. It is an uncommon urologic emergency with variety of known etiologies such as the use of psychotropic medications. Priapism under concurrent treatmen

Risperidone-induced priapism in an autistic child: a case report.
Priapism is a prolonged stimulation with painful, persistent penile erection unaccompanied by sexual desire. It is a rare but serious urological emergency. Risperidone is an atypical antipsychotic widely prescribed for the treatment of behavior probl

Stuttering priapism associated with topiramate.
Priapism, or prolonged penile erection in the absence of sexual stimulation, may be a medical emergency. Many medications including antianxiety, antidepressants and antipsychotics have been implicated. This paper presents a case of priapism associate

Priapism associated with pregabalin.
Priapism is a well-known cause of erectile dysfunction. There are a wide variety of causes, including hemoglobinopathy, neurological diseases, and drugs. We present a case report of an Asian man who presented with priapism that was continuous for 3 d

A case of acute pancreatitis associated with risperidone treatment.
Acute pancreatitis with antipsychotic treatment is rare but sometimes causes a fatal adverse effect. Most cases of acute pancreatitis due to atypical antipsychotic agents are reported to occur within six months of starting antipsychotic administratio

Priapism associated with novel psychoactive substance abuse.
Priapism is a time-dependent emergency, which can lead to marked adverse effects on erectile function. We present the case of a patient with bipolar disorder who consumed a novel psychoactive substance, as well as an illegal substitute for sildenafil